Overview

Uses of Paralgesic Syrup
Paralgesic Syrup is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Paralgesic Syrup side effects
Common
No common side effects seen
How to use Paralgesic Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paralgesic Syrup is to be taken with food.
How Paralgesic Syrup works
Paralgesic Syrup is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
Paralgesic Syrup related warnings
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Paralgesic Syrup is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Paralgesic Syrup is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Paralgesic Syrup does not usually affect your ability to drive.
Kidney
Paralgesic Syrup should be used with caution in patients with severe kidney disease. Dose adjustment of Paralgesic Syrup may be needed. Please consult your doctor.
However, Paralgesic Syrup contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Paralgesic Syrup should be used with caution in patients with liver disease. Dose adjustment of Paralgesic Syrup may be needed. Please consult your doctor.
However, the use of Paralgesic Syrup is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Paralgesic Syrup
Fepanil 125mg Drop
Veritaz Healthcare Ltd
₹1.59/ml of Drop
206% costlier
P U C 125mg Drop
Alkem Laboratories Ltd
₹1.7/ml of Drop
227% costlier
Mypol 125mg Oral Drops
Anhox Healthcare Pvt Ltd
₹1.87/ml of Oral Drops
259% costlier
Mypar Liquid
Morepen Laboratories Ltd
₹0.24/ml of Liquid
save 54%
Pfc 125mg Drops
Alde Medi Impex Ltd
₹1.37/ml of Drop
163% costlier

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Paralgesic Syrup and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Paralgesic Syrup using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Paralgesic Syrup as it may cause liver damage.

Interaction with Drugs

Taking Paralgesic with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Ready Rinse, Tantum, Mucobenz
LIFE-THREATENING
Brand(s): Pyregin, Novalgin RC, Bral
LIFE-THREATENING
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Flanil
LIFE-THREATENING
Brand(s): Coxbact, Rifacure, Rifacil
MODERATE
Brand(s): Acethromb
MINOR
Brand(s): Metromide, Vomitrac, Zerinorm
MINOR
Brand(s): Dindevan
MINOR
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR
Brand(s): Sofarin, Warf
MINOR

Patient Concerns

Questions Related to Paralgesic

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Paralgesic Syrup?

FAQs

Q. Can I take Paralgesic with vitamin B complex?
Yes, Paralgesic can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Paralgesic helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Paralgesic use associated with Helicobacter pylori infection?
No, Paralgesic use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Paralgesic as compared to other pain killers.
Q. Can I take Paralgesic with fexofenadine?
Yes, Paralgesic can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paralgesic helps to relieve pain or fever.
Q. Can I take Paralgesic with warfarin?
Paralgesic is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Paralgesic can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Paralgesic with tamsulosin?
Paralgesic can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Paralgesic with cetirizine?
Yes, Paralgesic can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paralgesic helps to relieve pain or fever.
Q. Can I take Paralgesic with ibuprofen?
Yes, Paralgesic can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Q. Does Paralgesic cause weight loss?
Paralgesic is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Q. Can anyone be allergic to Paralgesic?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Paralgesic. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Paralgesic if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Paralgesic with diclofenac?
Paralgesic and Diclofenac might be given together in case of fever and pain. Paralgesic has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Can I take Paralgesic for stomach pain?
No, Paralgesic should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Paralgesic with aceclofenac?
Yes, Paralgesic can be given with aceclofenac for fever and pain. Paralgesic has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Does Paralgesic treat sore-throat, flu or cold?
Paralgesic does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Paralgesic with codeine?
Paralgesic and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
Q. Does Paralgesic help a cough?
No, Paralgesic does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Paralgesic contain alcohol?
No, Paralgesic does not contain any alcohol.
Q. Can I take Paralgesic with amoxicillin?
Paralgesic and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Paralgesic is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Paralgesic have side effects?
Paralgesic is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Paralgesic.
Q. Is Paralgesic safe to use?
Paralgesic is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Paralgesic with erythromycin?
Paralgesic and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Paralgesic is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is Paralgesic an antibiotic?
Paralgesic is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Paralgesic with metronidazole?
Paralgesic and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Q. Can I take Paralgesic with homeopathic medicine?
Ask your doctor before taking Paralgesic with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Paralgesic with Tramadol?
Yes, Paralgesic can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Paralgesic with Azithromycin?
Paralgesic and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Paralgesic is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Paralgesic with Naproxen?
Yes, Paralgesic can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Q. Can a patient with high blood pressure take Paralgesic?
Occasional use of Paralgesic is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Paralgesic belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Paralgesic interact with vitamin C?
Vitamin C can be taken with Paralgesic. However, vitamin C increases the blood levels of other drugs similar to Paralgesic, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Q. What happens if you take an overdose of Paralgesic?
Overdose of Paralgesic can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Paralgesic with hyoscine?
Yes, Paralgesic and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Paralgesic is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Paralgesic with Betahistine?
Paralgesic can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Paralgesic with rabeprazole?
Paralgesic and Rabeprazole can be taken together. Rabeprazole is used to prevent Paralgesic (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How beneficial is to take urofollitropin alpha with Paralgesic?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Paralgesic.
Q. Can vitamin D be taken safely with Paralgesic?
Yes, vitamin D can be taken with Paralgesic. Patients with osteoarthritis who are on vitamin D and calcium may need to take Paralgesic for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Paralgesic?
Paralgesic and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Paralgesic may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Q. Does Paralgesic affect the liver?
Use of Paralgesic for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Paralgesic from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can I take Paralgesic if I have hepatitis?
Paralgesic is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Paralgesic is metabolized in the liver, so, consult your doctor before taking Paralgesic if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Paralgesic?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Paralgesic. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 16th Aug 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Plot No. 200A, Kishanpur, Roorkee, 247667 (U.K)
One of the following licensed pharmacy from the nearest location with deliver Paralgesic Syrup. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: DFP, RYL, THP, UMP, SHN, AXM, SNG, MFN, PMA, SPV, RAC, PAP, TPN, RPA, GPP, JHC, BLP, SBL, NVY, ENP, TAT, KHC, STO, WDE, TRP, GPT, BNT, OWN, MKT, CZT, AVW, AYM, JVO, DLY, NPH, BDI, VJS, SGC, LCC, USM, RHL, TOM, BHS, PTP, KHD, SSS, VSL, DZY, SGH, VHP, BSN, SBN, EQN, MJT, ADF, CNE, SVH, NTB, KBC, SDM, NXG, HIP, APT, JLI, AAY, MRS, PSE, OWI, RDR, LIP, GHC, IAH, PHN, KIM, BBN, NBG, ARD, RPC, MLC, AGT, BJR, GMA, ZVO, MAM, 9MM, MAP, EPS, FRM, ASP, AFT, NEO, CLT, SNH, DLP, USF, EPR, VAF, LAG, LMS, KLC, RVA, TSS, GFL, WPL, NFP, VEM, CHP, JVN, NNH, SRG, DHR, BKB, INC, MGL, HPP, QTM, BTM, KHP, ADE, RSA, KNH, HGI, RDH, AAR, SLC, ADT, HSM, SIO, NLG, ANP, BGS, CPK, HEX, YAG, IPP, VOP, SCH, VRS, PNQ, HPC, HMP, PPR, DYG, APS, KRR, SHG, GLM, BAP, ISI, IMC, 4IT, ESY, ZVP, AMH, GHR, VDH, SYN, RPP, FGH, NNP, PEN, UPA, GDA, PTI, XMX, NTL, AAA, JBT, MDI, ZEL, SCP, HWS, RSS, SWA, AVC, NXT, RKS, BMJ, NLC, BBS, KHH, PRL, SOF, STA, HAT, OMV, DPP, WHP, MTD, SAF, OWP, AVL, NSL, LHA, PWN, BDN, GEO, BIO, UHP, AHP, EMB, SSI, FIP, GLD, PRC, CMC, BHP, GNC, TNH, ABL, OHM, BNC, NWP, SBC, OIP, UVD, HTV, ANS, RHW, RTN, SJP, KCI, PLT, MBP, RUS, HSP, ABP, JSL, NVL, MKE, PRN, SNL, MSD, SHD, BHA, SBA, WSI, HTS, GGL, BSL, SLN, SPD, AYN, DGN, GTC, WAD, HBV, ATL, DRA, DHP, NDP, JJE, MPC, IPL, O4O, OBS, MDO, SGA, AVB, EEC, RTL, ALY, PRT, RGH, ANT, BLE, HLP, WHL, KAL, HZF, MNS, PVP, VTR, SAA, DYL, PNT, GTF, MDN, HNP, AVS, SAH, MTM, NLP, NPS, PHC, NEW, NAS, RWL, QLF, CTP, XPR, FRS, BJP, TAP, PSF, SMS, DAD, RHS, DAO, GBB, STS, VVN, VSC, HCP, RWP, MIP, MIL, FTP, LHP, SHC, ATP, 1MH, HLT, SPF, RVC, SWP, DVH, KIS, VMH, VUR, MOM, DPL, EVP, SVS, BLS, RPI, EAN, BHM, CMD, JIV, BAL, RRP, MAX, KMC, ZPR, MDH, OLT, AYU, AMR, LKK, PRE, AMM, SMN, CRN, GBL, IAD, BRC, ALC
MRP
26
50 ml in 1 bottle
ADD TO CART
Best Price ₹20.8
20% OFF
Use Coupon HEALTH1020 during checkout